| Catalog Number |
6276-1-123 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reported event: an event regarding an assembly issue involving a restoration modular body was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: no further investigation is required at this time.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Device not returned.
Event or Problem Description
It was reported that during a hip revision, the 23mm +10 restoration modular proximal body would not lock onto the 17x195 distal stem.The proximal body was removed and the distal stem was found to have migrated deeper into the patient's femoral canal.Surgeon reamed the patient's femur for a larger size and implanted a 20x195 distal stem with a 21mm +10 restoration modular proximal body without issue.